# SDR SIMA20151130007

- Difficulty date: November 30, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 31,903 hours, 29,276 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 12018676601
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER STIFFENER IS CRACKED AT LOWER HINGE ATTACH POINT.  REPAIRED IAW ETN-EM-55-047R1.
